# SDR 2022F00086

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XAAMV
- Make and model: Boeing 737-800
- Aircraft serial: 43659
- Aircraft time: 24,466 hours, 9,258 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 24,466 hours, 6,258 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 1870M65G01
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Part time: 24,466 hours, 9,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CTACK ON RIGHT ENGINE HPTACC VALVE BRACKET, DURING OVERNIGHT CHECK AT MEX STATION AND IN ACCORDANCE WITH 7A CHECK, IT WAS DETECTED A CRACK ON RIGHT ENGINE HPTACC VELVE BRACKET. MAITENACE PERSONAL PERFORMED REVISION TO THE RIGHT ENGINE, DETECTING A CRACK OF 2.00" ON RIGHT ENGINE HPTACC VALVE BRACKET.THE RIGHT ENGINE HPTACC VELVE BRACKET WAS REPLACED, ALL CORRECT.
